Bounds for quadratic Waring's problem

Volume 104 / 2002

Myung-Hwan Kim, Byeong-Kweon Oh Acta Arithmetica 104 (2002), 155-164 MSC: 11E12, 11E06. DOI: 10.4064/aa104-2-5


  • Myung-Hwan KimSchool of Mathematics
    Seoul National University
    Seoul 151-742, South Korea
  • Byeong-Kweon OhDepartment of Mathematics
    Ohio State University
    Columbus, OH 43210, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image